# SDR LR7A07068

- Difficulty date: August 1, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,237 hours, 25,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 516
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER HB5301, FOUND RT MAIN WHEEL WELL CHINE ANGLE CRACKED, FS 516, WL145, RBL62.  REPAIR CARRIED OUT IAW SMP583 FIG 53-40-27.
